# SDR TWAA9905702

- Difficulty date: April 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9413T
- Make and model: Doug DC-9-83
- Aircraft serial: 53188
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS AT AFT CABIN WAS MISSING THE COVER AND THE RED LENS.  REPLACED THE COVER 0105601-003PA40, LAMP 7732, LEN 0105607-301, AND THE END PIECE 015609-001.  CHECK-C 9-1-98 STL.
